# SDR C2XA06SH054

- Difficulty date: May 13, 2006
- Submitted: May 13, 2006
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 8,693 hours, 6,921 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CHAFED AT THE 6 O`CLOCK POSITION.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5310-01359.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
